Pains in my head

I have been having sharp pains on and off for a while. Thinking it is my sinuses, went on amoxicillin on it 3 days now. Still getting pain but not as bad. It is not a steady headache. Just shooting pain at times. Can it be sinuses or should I be worried? I feel fine otherwise, appetite OK and sleeping well. Also does amoxicillin make u tired? Been tired a lot

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldest β€’ newest
  • Hi Marieg129, Amoxicillin can bring on sweats and possibly make you tired. You aren't doing this on your own are you? You should refer back to the doctor that put you on them. Three days isn't long enough for the symptoms to go away. It usually takes at least half the prescription dose before any noticeable effects are shown. The tiredness can be coming from an infection your body is fighting. Please check with your doctor. Feel better soon!

  • Thank you for informing me the medication will take a little more time. My mind is running away with me thinking I have something wrong with my brain. Guess I read too much Besides one Aleve helps. So if it was a serious condition, I am sure it wouldn't help. Ty again

  • I stopped the Amoxicillin because it was making me weak and tired and I broke out on my face. Wasn't helping the headaches. Everything is OK now, except I am still feeling those pressure pains in my head now and then. Doctor recommended Mucinex, but I don't have loose mucus. Not sure if I should take it to relieve head pressure. Try to blow my nose, but very little comes out....#sodisgusted.πŸ˜•

You may also like...